# SDR AALA991926

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT STABILIZER HINGE CASTING CRACKED.  ABOUT 1.50 INCHES LONG.  REMOVED CRACKED AREA PER SRM 55-10-4.  INSTALLED DOUBLER PLATE PER SRM 55-10-4.  TST:  62,106 HOURS.  CYCLES:  37,887.  (X)
